Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dizzy, nervousness after taking Lyco - Q100. Suffering from malabsorption, anemic, swelling. What are the side effects of Lyco-Q100?

Dear Doctor, Please let me know the side effects of Lyco -Q100 and I feel dizzy and nervous after taking this capsule one per day for the past one month R.Raman My e-mail address is YYYY@YYYY . I am aged 71 and is suffering from malabsorption for the past several years and underwent surgery for acute small bowel obstruction and mid gut volvulus in May 2011 It is reported that I have multiple jejunal diverticulae and mild villous blunting in distal and proximal jejunam and distal duodenam . My hemoglobin is always less than 10 and albumin and total protein less than the normal value . and sometime swelling is noticed in the foot and legs. I like to get your opinion about the side effcts Lyco - Q100 side effects Thanking you R .Raman
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
This is antioxidant and vitamin supplement contains Lycopene, Ubidecarenone,Zinc Sulphate, Selenium, Folic Acid and L-Arginine.
usually has very few side effects. Nausea, loss of appetite, upset stomach, or diarrhea may infrequently occur.
.A very serious allergic reaction to this product is rare. However, seek immediate medical attention if you notice any of the following symptoms of a serious allergic reaction: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
Lycopene in excess amount may cause staining,selenium also in excess dose is toxic.
In your case it may not be related to drug but if you feel it stop the medicine and contact your treating physician.
Your symptoms are more likely due to anemia and mal absorption syndrome.
Please take care
Good Luck.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor